| Catalog Number |
7908-41F24L |
| Medical Device Problem Codes |
Mechanical Problem (1384); Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that a cayman mi self-starting screw was observed to have migrated through a cayman united plate post-operatively.The devices remain implanted and no revision surgery is planned at this time.This report captures the plate.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.